Communications in Mathematical Physics

, Volume 354, Issue 1, pp 213–230 | Cite as

Regularity of the 3D Stationary Hall Magnetohydrodynamic Equations on the Plane

Article

Abstract

We study the regularity of weak solutions to the 3D valued stationary Hall magnetohydrodynamic equations on \({\mathbb{R}^2}\). We prove that every weak solution is smooth. Furthermore, we prove a Liouville type theorem for the Hall equations.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Acheritogaray M., Degond P., Frouvelle A., Liu J-G.: Kinetic formulation and global existence for the Hall-magnetohydrodynamic system. Kinet. Relat. Models 4, 901–918 (2011)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Chae D., Degond P., Liu J-G.: Well-posedness for Hall-magnetohydrodynamics. Ann. Inst. Henri Poincare Anal. Nonlineaire 31, 555–565 (2014)ADSMathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Chae D., Lee J.: On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics. J. Differ. Equ. 256(11), 3835–3858 (2014)ADSMathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Chae D., Schonbek M.: On the temporal decay for the Hall-magnetohydrodynamic equations. J. Differ. Equ. 255(11), 3971–3982 (2013)ADSMathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Chae D., Weng S.: Singularity formation for the incompressible Hall-MHD equations without resistivity. Ann. Inst. Henri Poincare Anal. Nonlineaire 33, 1009–1022 (2016)ADSMathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Chae D., Wolf J.: On partial regularity for the steady Hall magnetohydrodynamics system. Commun. Math. Phys. 339(3), 1147–1166 (2015)ADSMathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Chae D., Wolf J.: On partial regularity for the 3D non-stationary Hall magnetohydrodynamics equations on the plane. SIAM J. Math. Anal. 48(1), 443–469 (2016)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Dumas E., Sueur F.: On the weak solutions to the Maxwell–Landau–Lifshitz equations and to the Hall-magnetohydrodynamic equations. Commun. Math. Phys. 330, 1179–1225 (2014)ADSCrossRefMATHGoogle Scholar
  9. 9.
    Fan J., Huang S., Nakamura G.: Well-posedness for the axisymmetric incompressible viscous Hall-magnetohydrodynamic equations. Appl. Math. Lett. 26, 963–967 (2013)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Frehse J.: On two-dimensional quasi-linear elliptic system. Manuscr. Math. 28, 21–49 (1979)CrossRefMATHGoogle Scholar
  11. 11.
    Giaquinta, M.: Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. Annals Mathematics Studies No. 105. Princeton University Press, Princeton (1983)Google Scholar
  12. 12.
    Widman K-O.: Hölder continuity of solutions of elliptic systems. Manuscr. Math. 5, 299–308 (1971)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2017

Authors and Affiliations

  1. 1.Department of MathematicsChung-Ang UniversitySeoulRepublic of Korea
  2. 2.Department of MathematicsHumboldt University of BerlinBerlinGermany

Personalised recommendations